MAUDE Adverse Event Report: ZIMMER BIOMET, INC. G7 NEUTRAL ARCOMXL LNR 32MM F; PROSTHESIS, HIP

ZIMMER BIOMET, INC. G7 NEUTRAL ARCOMXL LNR 32MM F; PROSTHESIS, HIP
Model Number N/A
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Joint Dislocation (2374); Subluxation (4525)
Date of Event 09/18/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Date of birth: 1955.Concomitant medical products: 192008 ¿ echo stem ¿ 234540.010000664 ¿ g7 shell ¿ 3347010.Report source: denmark.The product will not be returned to zimmer biomet for the investigation as the product remains implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0001825034-2022 -02451.
 
Event or Problem Description
It was reported that patient experienced a subluxation with non-surgical repositioning approximately 12 days post implantation.Subsequently, the patient experienced a second subluxation with a lifting task approximately 6 years later and a third subluxation approximately 8 months later.Non-surgical repositioning was performed after both episodes of subluxation.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Medical records were provided and reviewed by a health care professional.Review of the available records identified the following: luxation after bending forward to tie shoes.Closed repositioning resolved incident.Resolved without complications.No revision has been reported and all implants remain in place.Review of the device history record(s) identified no deviations or anomalies during manufacturing.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No additional event information to report at this time.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.
 
Event or Problem Description
It was reported that the patient underwent a revision procedure 8 years post implantation due to recurrent dislocation and subluxation.The cup, head and liner were all exchanged and the stem remains implanted.There is no additional information available at the time of this report.
 
Event or Problem Description
There is no update to the prior event description provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected updated: b4, g3, g6, h2, h6, h11.A review of complaint history identified additional similar complaints for the reported items and part and lot combinations.Complaints are monitored through monthly complaint review in order to identify potential adverse trends.Medical records/radiographs were provided and reviewed by a health care professional.A review of the available records identified findings of the reported issues: findings: luxation while bending forward to perform a lifting task.Closed repositioning resolved incident.Luxation after bending forward to tie shoes.Closed repositioning resolved incident.Luxation after bending over; dislocation/subluxation which resulted in a closed reduction revision.Revision due to dislocation, retained stem a definitive root cause cannot be determined.The event is confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
G7 NEUTRAL ARCOMXL LNR 32MM F
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key15704244
Report Number0001825034-2022-02452
Device Sequence Number20066688
Product Code PBI
UDI-Device Identifier00880304524910
UDI-Public(01)00880304524910(17)200826(10)3634912
Combination Product (Y/N)N
Initial Reporter CountryDA
PMA/510(K) Number
K121874
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 09/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/26/2020
Device Model NumberN/A
Device Catalogue Number010000733
Device Lot Number3634912
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/20/2022
Supplement Date Received by Manufacturer12/01/2022
04/26/2024
09/25/2024
Initial Report FDA Received Date10/31/2022
Supplement Report FDA Received Date12/05/2022
05/20/2024
09/27/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/01/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Patient Weight62 KG